Toggle Main Menu Toggle Search

Open Access padlockePrints

Exact solutions and stability of rotating dipolar Bose-Einstein condensates in the Thomas-Fermi limit

Lookup NU author(s): Dr Nick Parker

Downloads


Publication metadata

Author(s): van Bijnen RMW, Dow AJ, O'Dell DHJ, Parker NG, Martin AM

Publication type: Article

Publication status: Published

Journal: Physical Review A

Year: 2009

Volume: 80

Issue: 3

Date deposited: 07/03/2012

ISSN (print): 1050-2947

ISSN (electronic): 1094-1622

Publisher: American Physical Society

URL: http://dx.doi.org/10.1103/PhysRevA.80.033617

DOI: 10.1103/PhysRevA.80.033617


Altmetrics

Altmetrics provided by Altmetric


Actions

Find at Newcastle University icon    Link to this publication


Share